Alert archive / Michigan / Small Craft Advisories in 2021
Small Craft Advisory 40, NWS Detroit, MI
NWS Detroit, MI issued this small craft advisory at Jun 26, 2021, 2:53 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2021, 2:53 PM EDT (18:53 UTC)
- Expired
- Jun 26, 2021, 10:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted.
156 WHUS73 KDTX 261853 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 253 PM EDT Sat Jun 26 2021 LEZ444-270200- /O.NEW.KDTX.SC.Y.0040.210626T1853Z-210627T0200Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 253 PM EDT Sat Jun 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Expect sustained winds up to 19 knots from the southwest with gusts up to 29 knots. The largest significant waves will be 3 feet with a potential maximum wave height of 4 feet. * WHERE...Michigan Waters of Lake Erie from Detroit River to North Cape MI. * WHEN...The maximum winds are expected around 6 PM EDT Saturday with the largest waves expected around 6 PM EDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LHZ361>363-270830- /O.CON.KDTX.MF.Y.0002.000000T0000Z-210627T1200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 253 PM EDT Sat Jun 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 4 AM EDT Sunday with the largest waves expected around 6 AM EDT Sunday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
1 follow-up statement
976 WHUS73 KDTX 270147 MWWDTX URGENT - MARINE WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 947 PM EDT Sat Jun 26 2021 LEZ444-270300- /O.EXP.KDTX.SC.Y.0040.000000T0000Z-210627T0200Z/ Michigan Waters of Lake Erie from Detroit River to North Cape MI- 947 PM EDT Sat Jun 26 2021 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Southwest winds have decreased below 20 knots and will remain so through tonight, so the Small Craft Advisory will be allowed to expire. $$ LHZ361>363-271200- /O.CON.KDTX.MF.Y.0002.000000T0000Z-210627T1200Z/ Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- 947 PM EDT Sat Jun 26 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...Dense fog will reduce visibility to less than 1 NM. * WHERE...Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore, Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore and Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore. * WHEN...The maximum winds are expected around 4 AM EDT Sunday with the largest waves expected around 7 AM EDT Sunday. * IMPACTS...Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 1:04 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 26, 1:04 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
104 PM EDT Sat Jun 26 2021
.AVIATION...
There is expected to be some increase in the cloud bases early this
afternoon under persistent daytime heating. The exception will be
from FNT up to MBS where upper level support will remain more
prevalent into late afternoon, thereby maintaining more frequent
shower activity. Partial clearing upstream across Indiana will boost
late day instability which will advect into portions of Se Mi this
afternoon. This will allow the current area of convection across NE
Illinois to advance into portions of Se Mi late this afternoon and
evening. Given the ample low level moisture, wide fluctuations in
ceilings/visibilities will persist through the night.
For DTW...The main region of upper level support for late day
thunderstorms will remain primarily north and west of metro airport.
There is still the potential for some lead convergence to set up a
little farther east, supporting a chance for thunderstorms after 23Z
and into late evening.
.DTW THRESHOLD PROBABILITIES...
* Medium for ceiling at or below 5000 feet through the TAF period.
* Moderate in thunderstorms impacting DTW this evening. Low
overnight.
&&
.PREV DISCUSSION...
Issued at 1145 AM EDT Sat Jun 26 2021
UPDATE...
Concerns for today remain on the heavy rain/flooding potential as
well as severe storm chances this afternoon and evening.
Severe: Main warm front has pushed north of the area this morning,
now residing over the northern Saginaw Bay and central lower MI. As
a result, the warm sector moisture-rich airmass is still overhead
with the 12Z DTX sounding showing 1.88" of PW in addition to MLCAPE
slightly over 500 J/kg. Morning radar depicts a weak pseudo-warm
front feature lifting north across the northern Metro Detroit area
which looks to coincide with the nose of a weak elongated LLJ that
is beginning to work northeast into SE MI from IN/IL. Models
continue to show this 20-30kt LLJ becoming more compact while
overspreading lower MI this afternoon. Jet intensifies this evening
with 40kts by 21Z and up to 50kts by 03Z. Main consequence will be
increasing low level shear as effective inflow shear values increase
from ~20-25kts early this afternoon to 30-40kts after 22-23Z this
evening. Instability will be sufficient for scattered strong to
severe thunderstorm development as MLCAPE values range between 1000-
1500J/kg. This instability could increase further however if any of
the clearing over northern IN/IL manages to make its way north into
the CWA. Hi-res models show scattered cellular thunderstorm
development across SE MI starting around 18Z, particularly focused
on that pseudo-warm front feature, ahead of a main line of showers
and thunderstorms that develop over SW lower MI around 20Z. This
line tracks ENE into SE MI between 21Z and 03Z with best coverage
across the Saginaw Valley, Thumb, and I-69 corridor. Given the
moisture and strengthening LLJ, main threat will be for damaging
winds either in downbursts in cellular activity this afternoon or
bowing segments in lines that develop this evening. With SRH values
between 100-200 m2/s2, LCL heights less than 600m, and curved hodos
a few tornadoes will be possible in both the afternoon and evening
activity. Chances will be best in the evening convection as
increasing wind shear profiles improve the low level curvature and
lengthen hodographs. Some small hail is possible given the
instability and shear, but mid-level lapse rates generally staying
below 5C/km will limit any large hail chances.
Heavy Rain: Heaviest rainfall today will likely be north of M-59 up
in the Thumb and Saginaw Valley areas. RAP shows increasing moisture
advection this afternoon with PW values reaching up around 2.25".
Based on how the hi-res models track convection ENE, training of
storms capable of heavy to torrential rain is possible across the
Saginaw Valley and Thumb allowing for rainfall totals up in the 2-3"
range, though a local amount near 4" can't be ruled out. Lesser
amounts are expected south of M-59 with amounts up to around 1" with
locally higher amounts up near 2" dependent on the speed and track
of afternoon thunderstorms.
PREV DISCUSSION...
Issued at 401 AM EDT Sat Jun 26 2021
DISCUSSION...
We continue to monitor Flooding and Severe weather potential across
the area today. A Flood Watch has been issued to address the
potential for excessive rain today, on top of the 2-5 inches that
fell Friday and Friday night across the area. WPC again has most of
SE MI included in the Day 1 Slight Risk area with another widespread
1-2 inches possible today. SPC has now included most of the area in
the Slight Risk area for severe chances this afternoon with a 5%
tornado probability, and 15% for both wind and hail. More details on
severe risk below.
Not much has changed in the overall weather pattern with a building
ridge over the southeast conus and strengthening trough over the
central Plains and Midwest. This combination has led to a nearly
stationary frontal boundary which is wavering back and forth across
southern MI as a series of mid level waves and convective shortwaves
lift through the flow. A very moist airmass is now in place with 70
dewpoints at the surface and PWATs around 2 inches which will remain
through the weekend. This moist airmass has shown it's capabilities
over the last 24 hours in producing very heavy rainfall and
localized flooding even outside of thunderstorms. Rainfall rates of
1-2 inches per hour have been seen thus far and should continue with
heavier showers moving forward. Due to 24 rainfall totals already
reaching widespread 1-3 inches (localized amounts over 4 inches),
and potential for another 1-2 inches today with convection, a Flood
Watch has been issued.
Increasing risk of severe weather today as another surface low
passes through the central Great Lakes this afternoon. Early this
morning the front that stall across the I94 corridor began getting
forced back north as a warm front on the nose of a strong low level
jet around 45 knots lifting northeast through IL in lower MI. The
convective complex over the Chicago area will lift northeast through
SW lower MI this morning reaching Mid MI by 15Z with a line of
convection trailing like a cold front up through SW lower MI. A
resultant pseudo warm sector will set up over SE MI through the
early part of the day with a brief break in precipitation as the
initial warm frontal band gets forced north. The low level jet will
perk up again this evening creating a good unidirectional shear
profile with bulk shear values around 30-40 knots and 40 knots
showing up in the RAP soundings down to almost 2kft by 22Z. With a
moist airmass and low LCLs, severe wind threat is there with any
bowing segments that develop. In addition, with the convergence
axis/cold frontal feature and weak convective surface low in the
vicinity, we could get some backing of the surface winds creating
more favorable hodographs for mini supercells once again. For this
SPC has increased the tornado threat to 5% today. Many of the CAMS
show cellular activity out ahead of the main line of storms that
would pass through later this evening. With CAPE values largely
around 1500 J/kg per most CAM soundings and good shear, we could get
some hail too. This could be a long duration threat as we could see
storms as early as noon with the low level jet but following the
HRRR (which has handled the even fairly well thus far) the best
chance will again be in the 2-10pm timeframe.
The jet pulls north a bit on Sunday but yet another surface low will
track through northern MI Sunday with the trailing front draped down
through lower MI. We will still reside under the axis of deep
moisture and maybe a bit more heating helping to increase
instability, we could see another round of strong to severe storms
develop. Latest SPC Day 2 outlook includes Southeast Michigan in a
Marginal Risk for Severe weather.
MARINE...
Unsettled conditions continue today as a renewed surge of moisture
spreads across the central Great Lakes. A stalled frontal boundary
lingers over the region and offers good likelihood for additional
scattered to numerous showers and thunderstorms into tonight with
activity generally progressing northward with time. Any storms will
offer a chance of locally gusty winds and heavy downpours. Winds
will be predominantly from the southwest and south today, gusting up
to around 20 knots. A Small Craft Advisory may be needed later today
for western Lake Erie and Lake St. Clair where gusts may be a bit
higher given the tightened pressure gradient there. A similar active
pattern continues into Sunday as the boundary lingers in the
vicinity with additional periodic rain and thunderstorm chances.
HYDROLOGY...
The atmosphere will change very little through the weekend as a
frontal boundary wavering across the region with a subtropical
airmass to work with. Theses very moist conditions will hold through
at least Sunday. This environment combined with passing low pressure
systems and upper-level disturbances will result in several more
rounds of heavy rain showers in addition to periods of embedded
thunderstorms. Shower and thunderstorms will be likely today along
and north of I-69 as a low pressure system lifts through Mid
Michigan. Activity will be more scattered for locations south of I-
69 this afternoon but could increase in coverage tonight as the
front drops back southeastward. Storm total accumulations will be
highly dependent on thunderstorm activity. Additional rain activity,
heavy at times, will continue Sunday.
Several locations around the Metro Detroit area from Ann Arbor to
Detroit and up to Port Huron have already received 2-4 inches of
rain on Friday and Friday night. Most of the rest of Southeast
Michigan, around Flint, Saginaw, Midland and across the Thumb got
around 0.5 inch to an inch. There is extremely high confidence that
rainfall totals will reach or exceed 1.5 inches across most portions
of SE MI by Sunday morning, with additional areas possibly reaching
somewhere between 2-4 inches. Localized higher rainfall amounts
expected with thunderstorm activity. Impacts include rises on area
rivers with the potential for flooding in urban and low-lying areas.
An isolated to scattered risk for flash flooding will exist over all
of SE MI with this set-up, also highlighted in WPCs Excessive
Rainfall Forecast.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Flood Watch through late tonight for MIZ047>049-053>055-060>063-
068>070-075-076-082-083.
Lake Huron...Dense Fog Advisory until 8 AM EDT Sunday for LHZ361>363.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&
AVIATION.....SC
UPDATE.......KDK
DISCUSSION...DRK
MARINE.......TF
HYDROLOGY....DRK
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jun 26, 4:23 AM EDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 423 AM EDT Sat Jun 26 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-270900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 423 AM EDT Sat Jun 26 2021 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight A Flood Watch is in effect through tonight. Refer to the latest urgent weather message for additional information. There is a Slight Risk of severe weather today for most of Southeast Michigan with a Marginal Risk south of a line from about Port Huron to Adrian. Damaging wind gusts to 60 mph will be the primary threat with these storms. Secondary threats include an isolated tornado or two and large hail. Storm motion will be northeast around 45 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Active stretch of weather continues on Sunday with a Marginal Risk of severe storms. The main threat for thunderstorm activity will be damaging wind gusts to 60 mph and torrential rainfall which could lead to localized flooding concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-270900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 423 AM EDT Sat Jun 26 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a Slight Risk of severe weather today for most of Southeast Michigan with a Marginal Risk south of a line from about Port Huron to Adrian. Damaging wind gusts to 50 knots will be the primary threat with these storms. Secondary threats include an isolated waterspout or two and large hail. Storm motion will be northeast around 45 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Active stretch of weather continues on Sunday with a Marginal Risk of severe storms. The main threat for thunderstorm activity will be damaging wind gusts to 60 mph. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. DRK
In the hours before
Local storm report, Jun 26, 11:03 AM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1103 AM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 2 SSW DETROIT 42.34N 83.12W
06/26/2021 E5.00 INCH WAYNE MI LAW ENFORCEMENT
3-5 INCHES OF WIDESPREAD HEAVY RAIN HAS FALLEN OVER THE
LAST 24 HOURS. SEVERAL REPORTS OF MAJOR FLOODING IN
DETROIT METRO VICINITY, MAINLY IN WAYNE AND WASHTENAW
COUNTIES WITH HIGHEST RAINFALL TOTALS. FLOODING HAS LED
TO FREEWAY CLOSURES IN BOTH DIRECTIONS, LANE BLOCKAGES,
FLOODED UNDERPASSES, AND STRANDED VEHICLES. ADDITIONAL
REPORTS OF BASEMENT FLOODING.
&&
MVLocal storm report, Jun 26, 11:11 AM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1111 AM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HEAVY RAIN MANCHESTER 42.15N 84.04W
06/26/2021 M3.11 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
1030 AM HEAVY RAIN 2 W LAPEER 43.05N 83.36W
06/26/2021 M1.60 INCH LAPEER MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0915 AM HEAVY RAIN TIPTON 42.02N 84.06W
06/26/2021 M1.70 INCH LENAWEE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0830 AM HEAVY RAIN DEARBORN 42.31N 83.21W
06/26/2021 M2.40 INCH WAYNE MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0810 AM HEAVY RAIN 4 NNW RICHMOND 42.86N 82.78W
06/26/2021 M4.23 INCH MACOMB MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
MVLocal storm report, Jun 26, 11:30 AM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1130 AM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PORT HURON 42.99N 82.43W
06/26/2021 M3.25 INCH ST. CLAIR MI PUBLIC
21 HOUR RAINFALL TOTAL.
&&
MVLocal storm report, Jun 26, 12:18 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1218 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN MACOMB TOWNSHIP 42.67N 82.92W
06/26/2021 M2.00 INCH MACOMB MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
MVLocal storm report, Jun 26, 12:36 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1236 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 2 NW COLUMBIAVILLE 43.18N 83.44W
06/26/2021 M1.19 INCH LAPEER MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL.
&&
MVLocal storm report, Jun 26, 1:18 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
118 PM EDT SAT JUN 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN FARMINGTON 42.46N 83.38W
06/26/2021 M3.88 INCH OAKLAND MI PUBLIC
25 HOUR RAINFALL TOTAL.
&&
MVThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:02 PM EDT | Special Weather Statement | DTX | Macomb | 28 min |
| Jun 25, 8:12 PM EDT | Special Weather Statement | DTX | Lapeer | 78 min |
| Jun 25, 8:32 PM EDT | Special Marine Warning | DTX | 73 min | |
| Jun 26, 12:15 AM EDT | Areal Flood Advisory | DTX | Washtenaw, Wayne | 3 hr |
| Jun 26, 12:58 AM EDT | Flash Flood Warning | DTX | Washtenaw, Wayne | 5 hr |
| Jun 26, 2:20 AM EDT | Areal Flood Advisory | DTX | Macomb, Oakland, Saint Clair | 3 hr |
| Jun 26, 2:51 AM EDT | River Flood Warning | DTX | Wayne | 36 hr |
| Jun 26, 2:52 AM EDT | River Flood Warning | DTX | Wayne | 36 hr |
| Jun 26, 3:15 AM EDT | River Flood Warning | DTX | Wayne | 32 hr |
| Jun 26, 4:00 AM EDT | Flood Watch | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 22 hr |
| Jun 26, 5:54 AM EDT | Areal Flood Warning | DTX | Washtenaw, Wayne | 10 hr |
| Jun 26, 8:57 AM EDT | River Flood Warning | DTX | Macomb | 17 hr |
| Jun 26, 9:45 AM EDT | Marine Dense Fog Advisory | DTX | 24 hr | |
| Jun 26, 3:05 PM EDT | Special Weather Statement | DTX | Sanilac | 40 min |
| Jun 26, 3:12 PM EDT | Special Marine Warning | DTX | 78 min | |
| Jun 26, 3:44 PM EDT | Special Weather Statement | DTX | Bay | 46 min |
| Jun 26, 4:16 PM EDT | Special Marine Warning | DTX | 59 min | |
| Jun 26, 4:45 PM EDT | Tornado Warning | DTX | Bay | 30 min |
| Jun 26, 5:07 PM EDT | Special Marine Warning | DTX | 47 min | |
| Jun 26, 5:32 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 58 min |
| Jun 26, 5:37 PM EDT | Special Marine Warning | DTX | 53 min | |
| Jun 26, 5:42 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 50 min |
| Jun 26, 6:05 PM EDT | Tornado Warning | DTX | Shiawassee | 55 min |
| Jun 26, 6:10 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 80 min |
| Jun 26, 6:17 PM EDT | Tornado Warning | DTX | Genesee | 43 min |
| Jun 26, 6:41 PM EDT | Severe Thunderstorm Warning | DTX | Livingston | 79 min |
| Jun 26, 6:43 PM EDT | Tornado Warning | DTX | Genesee | 42 min |
| Jun 26, 6:49 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 43 min |
| Jun 26, 7:38 PM EDT | Tornado Warning | DTX | Livingston | 35 min |
| Jun 26, 7:55 PM EDT | Special Weather Statement | DTX | Lapeer, Oakland | 65 min |
Nearby
Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.